Matches in DBpedia 2015-10 for { <http://doi.org/10.1007/s00039-007-0628-5> ?p ?o }
Showing triples 1 to 12 of
12
with 100 triples per page.
- s00039-007-0628-5 arxiv "math/0609569".
- s00039-007-0628-5 doi "10.1007/s00039-007-0628-5".
- s00039-007-0628-5 first "Larry".
- s00039-007-0628-5 isCitedBy Larry_Guth.
- s00039-007-0628-5 issue "4".
- s00039-007-0628-5 journal Geometric_and_Functional_Analysis.
- s00039-007-0628-5 last "Guth".
- s00039-007-0628-5 mr "2373013".
- s00039-007-0628-5 pages "1139–1179".
- s00039-007-0628-5 title "The width-volume inequality".
- s00039-007-0628-5 volume "17".
- s00039-007-0628-5 year "2007".